# SDR USAASA03121

- Difficulty date: October 16, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N116US
- Make and model: Airbus A320-214
- Aircraft serial: 1210
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID EPSU FAILED TEST.  MAINTENANCE REPLACED THE EPSU.  (M)
